# SDR 9JLA2021072910286

- Difficulty date: July 15, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N561MT
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600122
- Aircraft time: 8,500 hours, 7,778 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING DEPARTURE CLIMB OUT, CLIMBING THROUGH 3000' MSL (1700' AGL) "DOOR UNLOCK" CAUTION ANNUNCIATOR ILLUMINATED. THE FLIGHT CREW ELECTED TO DIVERT BACK TO THE AIRPORT AND LAND. THE MAINTENANCE VENDOR TROUBLESHOT AND ADJUSTED THE AFT BAGGAGE DOOR LATCH PER AMM. OPS CHECKS SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
